On Leibniz algebras, whose subideals are ideals

1Kurdachenko, LA, 2Subbotin, IYa., 1Yashchuk, VS
1Oles Honchar Dnipropetrovsk National University
2National University, Los Angeles, USA
Dopov. Nac. akad. nauk Ukr. 2017, 9:15-19
https://doi.org/10.15407/dopovidi2017.09.015
Section: Mathematics
Language: English
Abstract: 

We obtain a description of solvable Leibniz algebras, whose subideals are ideals. A description of certain types of Leibniz T-algebras is also obtained. In particular, it is established that the structure of Leibniz T-algebras essentially depends on the structure of its nil-radical.

Keywords: ideal, Leibniz algebra, subideal, T-algebra
References: 
  1. Bloh, A. M. (1965). On a generalization of the concept of Lie algebra. Dokl. AN SSSR, 165, pp. 471-473.
  2. Bloh, A. M. (1967). Cartan — Eilenberg homology theory for a generalized class of Lie algebras. Dokl. AN SSSR, 175, pp. 824-826.
  3. Bloh, A. M. (1971). A certain generalization of the concept of Lie algebra. Algebra and number theory. Uchenye Zapiski Moskov. Gos. Pedagog. Inst., 375, pp. 9-20 (in Russian).
  4. Loday, J. L. (1993). Une version non commutative des algèbres de Lie: les algèbres de Leibniz. Enseign. Math., 39, pp. 269-293.
  5. Butterfield, J. & Pagonis, C. (1999). From Physics to Philosophy. Cambridge: Cambridge Univ. Press. https://doi.org/10.1017/CBO9780511597947
  6. Dobrev, V. (Eds.) (2013). Lie theory and its applications in physics. IX International workshop. Tokyo: Springer. https://doi.org/10.1007/978-4-431-54270-4
  7. Duplij, S. & Wess, J. (Ed.). (2001). Noncommutative Structures in Mathematics and Physics. NATO Science Series II. Vol. 22. Dordrecht: Kluwer. https://doi.org/10.1007/978-94-010-0836-5
  8. Kurdachenko, L. A., Semko, N. N. & Subbotin, I. Ya. (2017). The Leibniz algebras whose subalgebras are ideals. Open Math., 15, pp. 92-100. https://doi.org/10.1515/math-2017-0010
  9. Chupordya, V. A., Kurdachenko, L. A. & Subbotin, I. Ya. (2016). On some minimal Leibniz algebras. J. Algebra and Appl., 16, Iss. 5, 1750082, 16 p.
  10. Stewart, I. N. (1969). Subideals of Lie algebras. Ph.D. Thesis, University of Warwick.
  11. Gein, A. G. & Muhin, Yu. N. (1980). Complements to subalgebras of Lie algebras. Mat. Zapiski Ural. Gos. Univ., 12, pp. 24-48 (in Russian).
  12. Amayo, R. K. & Stewart, I. (1974). Infinite-dimensional Lie algebras. Dordrecht: Springer. https://doi.org/10.1007/978-94-010-2305-4